MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER INTRODUCER SYSTEM

ARGON MEDICAL DEVICES SKATER INTRODUCER SYSTEM
Model Number 651506300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The 21g puncture needle is vertically inserted into the target catheter, the needle core is withdrawn, and iokesartol is injected.The right hepatic duct is seen to develop and expand, the portal is narrow, and the guide wire is inserted into the human body.It is difficult to find the cavity to enter the common bile duct.The left hepatic duct is explored by b-ultrasound, and 2% lidocaine is given to local anesthesia to the liver surface.It is proposed to conduct ptcd, and the 21g puncture needle is inserted into the target catheter, the needle core is withdrawn, and iokesartol is injected.The left hepatic duct development and expansion are seen to push the dilator along the guide wire, in vivo of patients with broken and delayed guide wires.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.One guidewire was returned for review.The wire was measured at approximately 66 cm.According to the device history record, the wire should have been 80cm in length.The ends of the wire were examined under a microscope and one end of the wire exhibited a straight edge as though the wire had been cut.The other section of the wire was not returned.The most probable cause for the reported issue was most likely the result of an event within the user environment.Most likely the wire was cut by a sharp instrument during the procedure.Since the reported issue was most likely related to the user environment and not a manufacturing error, no corrective action will be taken.Argon will continue to monitor for issues of this nature in the future.
 
Event or Problem Description

Brand Name
SKATER INTRODUCER SYSTEM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17566467
Report Number0001625425-2023-01161
Device Sequence Number12436080
Product Code GCB
UDI-Device Identifier00886333004515
UDI-Public00886333004515
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number651506300
Device Lot Number11392139
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date08/17/2023
Supplement Report FDA Received Date09/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown